# SDR AALA202101199004

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 22,563 hours, 8,787 cycles
- System (JASC): 2210 · Autopilot System
- Part: Master Caution
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  INTERMITTENT MASTER CAUTION DURING THE START OF TAKE OFF ROLL.  ABORTED TAKEOFF.  NO FAULTS DISPLAYED ON MY ARRIVAL TO AIRCRAFT.  RESET FMGC 1 & 2.  ACCOMPLISHED SUCCESSFUL AFS TEST & LAND CAT III CAPABILITY TEST, IAW AMM 22-96-00 & 22-97-00.  AIRCRAFT REMAINS CAT 3 DUAL.
